It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by girl interrupted on November 25, 2000 at 18:22:33:

In Reply to: Re: Ortho Tri-cyclene....Please reply, ladies : ) posted by Jalyn on November 25, 2000 at 18:13:08:

I was on Ortho for about two years, and although my skin got a bit clearer, it was not a huge improvement by any means. From what I've heard, Ortho helps acne but does NOT cure it. Ortho shouldn't be used as an acne medication only! If you want to take it for other reasons, and as an extra side effect it helps your skin, cool. Remember that although there is some evidence the pill can be good for your body in terms of cancer prevention, it also has some side effects that can be very annoying, like mood swings, headaches (I got these badly after about a year) and hyperpigmentation in your skin, which I also got. Awful. It looked like I had a MUSTACHE. My derm said the pill often has this effect, and it's very upsetting to have weird brown splotches on your face when you were hoping it would make your skin BETTER! However, hydroquinone cream cleared it up pretty well.

Anyway, just wanted to throw some pros and cons out there. Best of luck to you. You should probably give it a few months to see your skin clear up. And see my latest post for B5 results!

G.I.

Follow Ups

All times are GMT -7. The time now is 03:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!